# SDR 2002UALA01886

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 7,734 hours, 1,973 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: C
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

VIA SATFONE, CAPT ADVISED HE LOST THE RT GENERATOR.  RT GENERATOR WENT OFF LINE WITH NO EICAS MESSAGE OR COCKPIT INDICATION EXCEPT RT GEN "OFF" LIGHT. ATTEMPT TO RESET WAS UNSUCCESSFUL.  SUPPLEMENTAL DATA UPDATE THERE WAS AN ASSOCIATED MESSAGE 24-12092 POWER BUS (RT MAIN AC BUSS) IN P200 IS NOT POWERED] SHOWN INACTIVE/INTERMITTENT.  THE RIGHT IDG WAS REPLACED  AND OPERATIONAL CHECKED NORMAL.  THE ENROUTE VERIFICATION FLIGHT WAS ALSO ACCOMPLISHED.  CAUSE OF IDG FAILURE TO BE CONFIRMED UPON EXAMINATION OF IDG..
